# SDR DALA201901310644

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0924210) DURING INSPECTION FOUND DENTS ON LEADING EDGE SKIN LOCATED AT 41, 56 AND 94 INCH OUTBOARD SIDE FROM THE INBOARD EDGE PANEL AT RT HORIZONTAL STABILIZER. REPAIRED DENTS AS PER B737-800 SRM 55-10-01 PAR 4D.
